| Catalog Number |
ES-04301 |
| Medical Device Problem Code |
Migration (4003)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/22/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).
Event or Problem Description
It was reported that "patient who had undergone cvc advancement in the icu without complications.Upon reviewing the post-catheter x-ray, cvc was evident in the left subclavian vein in the direction of the right subclavian vein but was not found in the atriocaval junction.Therefore, central venous catheter placement was indicated, a procedure guided by ultrasound with a single puncture.Venous return was achieved.However, when advancing the guidewire, which was easily deformed, a millimeter cut was made to dilate.The central venous catheter dilator was advanced, but the tip was damaged.An attempt had previously been made to advance the arrow central venous catheter, with multiple failures of the device (the only one available at the time of requesting the device from the pharmacy).It was necessary to change the device, including the previous occasion of failure, for a total of three central venous catheters to advance the guide without deformation and also to dilate without bending the venous catheter.Patient with difficult venous access, in whom an attempt had been made to advance a peripherally inserted central venous catheter using ultrasound.In addition, when the guidewire was removed during the last attempt, it was bent in the distal portion that does not come into contact with the patient and was also elongated with loss of rigidity." there was no patient harm or injury.No medical intervention required.The patient's current condition is reported as "fine".Associated mdr numbers include: 9680794-2025-00933, and 9680794-2025-00937.
Additional Manufacturer Narrative
(b)(4).Complaint verification testing could not be performed as it was reported that the sample is not available for return.A device history record review was performed and no relevant findings were identified.Without the device to evaluate the complaint could not be confirmed and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.
Event or Problem Description
It was reported that "patient who had undergone cvc advancement in the icu without complications.Upon reviewing the post-catheter x-ray, cvc was evident in the left subclavian vein in the direction of the right subclavian vein, but was not found in the atriocaval junction.Therefore, central venous catheter placement was indicated, a procedure guided by ultrasound with a single puncture.Venous return was achieved.However, when advancing the guidewire, which was easily deformed, a millimeter cut was made to dilate.The central venous catheter dilator was advanced, but the tip was damaged.An attempt had previously been made to advance the arrow central venous catheter, with multiple failures of the device (the only one available at the time of requesting the device from the pharmacy).It was necessary to change the device, including the previous occasion of failure, for a total of three central venous catheters to advance the guide without deformation and also to dilate without bending the venous catheter.Patient with difficult venous access, in whom an attempt had been made to advance a peripherally inserted central venous catheter using ultrasound.In addition, when the guidewire was removed during the last attempt, it was bent in the distal portion that does not come into contact with the pati ent and was also elongated with loss of rigidity." there was no patient harm or injury.No medical intervention required.The patient's current condition is reported as "fine".Associated mdr numbers include: 9680794-2025-00932, 9680794-2025-00933, and 9680794-202 5-00937.